# SDR CALA2025030302533

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 129,663 hours, 19,984 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 97089279
- Condition: Odor
- Location: Zone 900
- Part time: 75,993 hours, 24,997 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARIVAL AT 18K AFT FA REPORTED SMOKE IN  AFT GALLY. SHUT OFF OVEN AND IT GOT BETER DEBRIEFED FLT AND CABIN CREW, ELECTRICAL SMELL NOTICED IN AFT GALLEY AREA AND MORE NOTICEABLE ABOVE AFT CTR F/A SEATS. MX DID NOT SEE OR SMELL ANYTHING UNUSUAL IN ACFT AND ALL C/B'S IN AFT GALLEY WERE FOUND IN NORMAL POSITION. CREW FILLED OUT SMOKE/ODOR QUESTIONAIRE FORM 46-6020. RAN CHILLERS AND OVENS AND LOWERED AFT GALLET CEILING.  ONLY FOUND STRANGE SMELL IN OVEN 710 AND EVIDENCE OF OLD FOOD BURNED IN OVEN.   REMOVED AND REPLACED OVEN 710 IRW 767 25-31-00. OPS CHECK GOOD AT THIS TIME. ISPECTION IRW 767 AMM 05-51-56
